UZH-Logo

Maintenance Infos

Transformations of diffusion and Schrödinger processes


Nagasawa, M (1989). Transformations of diffusion and Schrödinger processes. Probab. Theory Related Fields, 82(1):109-136.

Citations

35 citations in Web of Science®
33 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0178-8051
Publisher DOI:https://doi.org/10.1007/BF00340014

Download

Full text not available from this repository.View at publisher

Author Collaborations